# SDR 08FDEA01511

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 533BB FWD SECTION IS PUNCTURED INTERNALLY.  REMOVED DAMAGE FROM PANEL;  FABRICATED REPLACEMENT CORE PLUG;  POTTED CORE &   STARTED CURE;  COMPLETED CURE & SANDED;   LAYED UP REPAIR PLYS UNDER VAC BAG &   STARTED CURE;  COMPLETED CURE & LIGHTLY SANDED.
